# SDR FDEA202010212576

- Difficulty date: October 21, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205265
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FLOOR PANEL NR 251GF FOUND DENTED AT   STATION 979-STATION 1099.  DENTED FLOOR PANEL 251GF AT CABIN STATION 979-STATION 1099.  REMOVED AS PER AMM 53-21-04.  FLOOR PANEL 251GF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 251GF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, PER GMM 6-2-100.
